Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
freezofreeze

Acne Treatment Gone Wrong ??

Recommended Posts

I'm currently under treatment by my dermatologist ( started on the 5th July 2017). For the first week I can see a huge improvement on my skin. All the pimples start to shink and gone but last Saturday I accidentally burn my skin because of the sun. So , I don't know whether this treatment actually working because I just start this. Am I gonna have my skin back ?? Will those black skin peels off by itself ?? Dermatologist is my last chances because I had tried everything 

1500481592581s.jpg

1500481567015s.jpg

Share this post


Link to post
Share on other sites
Guest

But what treatment did dr give you.i see wrinkle lines in the tanned skin,did you get any kind of peeling agent applied to your skin?

you should avoid sun when treating skin,especialy during the healing phases as it can pigment your skin deep inside its layers then its hard to get rid of.
:)

Share this post


Link to post
Share on other sites

My doctor prescribed me Tretinoin , Centrimide lotion , Doxycycline and Benzoyl peroxide. Now, my face become so red and flaky. Should I stop this regime , it make my skin become worse than before. People told me that I have an old person skin before and it does effect my confidence 

Edited by freezofreeze

Share this post


Link to post
Share on other sites
2 hours ago, freezofreeze said:

My doctor prescribed me Tretinoin , Centrimide lotion , Doxycycline and Benzoyl peroxide. Now, my face become so red and flaky. Should I stop this regime , it make my skin become worse than before. People told me that I have an old person skin before and it does effect my confidence 

Do you use the tretinoin and BP at the same time or one in the morning & one at night?

Share this post


Link to post
Share on other sites
2 hours ago, freezofreeze said:

My doctor prescribed me Tretinoin , Centrimide lotion , Doxycycline and Benzoyl peroxide. Now, my face become so red and flaky. Should I stop this regime , it make my skin become worse than before. People told me that I have an old person skin before and it does effect my confidence 

I've personally used tretinoin, doxycycline, and benzoyl peroxide. Tretinoin has an extremely drying effect if used in excess or too often, but I was desperate and I thought more was better- it was not a good idea, as my skin became very flaky and with pink patches on my cheek and forehead where applied. As far as doxycycline goes, after 3-4 weeks you'll see your skin seriously start to clear up. It is around that mark for you but I would really encourage you to stick with it because it was really effective, however it does weaken your immune system in the long run, which is why I had to stop taking it. Benzoyl peroxide is an OTC gel that works for some and not for others, but it doesn't seem like the source of your problem. I really do think your problem is coming from the tretinoin, as I had used it independent of any other medication and saw the results that you are seeing. Maybe try taking a break from that if you feel comfortable and carry on with the doxycycline. Of course, this is just my advice, you should always talk to your dermatologist first. I hope I've helped! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×